# SDR 05312006B

- Difficulty date: May 30, 2006
- Submitted: June 19, 2006
- Operation: Air carrier
- Aircraft: N344CJ
- Make and model: Saab 340B
- Aircraft serial: 344
- Aircraft time: 25,394 hours, 29,740 cycles
- System (JASC): 3425 · Integrated Flight System
- Part: Ahrs
- Part number: 6226190113
- Condition: Malfunctioned
- Location: Right
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: C

## Discrepancy

LOST AHRS ON FO'S SIDE.  PULLED AND RESET C/B CLEANED CONNECTION ON RT AHRS.  PERFORMED AHRS ADJ/TEST IAW 34-21-00 OPS CHECK GOOD NO FAULTS FOUND AT THIS TIME.
